# SDR CALA2022030300552

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767
- Aircraft serial: 29451
- Aircraft time: 82,723 hours, 11,714 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Control Panel
- Part number: 6224717004
- Condition: Unserviceable
- Location: Flight Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCP ALTITUDE WINDOW CANT BE CHANGED WITH A/P ON HAVEE TO CLICK O FF A/P AND FD TO CHANGE ALT REPLACED MODE CONTROL PANEL IAW AMM INSTALLATION REFERENCE: TASK 22-11-02-402-008 PERFORMED TEST 04 AND TEST 30 REFERENCE: TASK 22-00-02-742-006-001 OPS CK GOOD  ACFT RETAINS FULL CAT CAPABILITY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1877346  SN OFF 2575 PANEL, CONTROL,  OFF 99-2211-9-0003 2575 ON 99-2211-9-0003 2925
